MathSciNet Relay Station
MathSciNet bibliographic data
MR1717357 (2000m:20018) 20C20
Guralnick, Robert M. Small representations are completely reducible. J. Algebra 220 (1999), no. 2, 531–541.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement